CSN Login
Members Online: 2

Tinnitis

pattyanny's picture
pattyanny
Posts: 533
Joined: Jul 2009

Hi all! I am hoping one of you many fellow survivors can help. I have been suffering with tinnitus since my chemo (cysplatin)& rad treatment ended 6 wks ago. I recently have had pain in my head and neck, which feels like a shock, but can come and go at any moment, and is continuous. My regular MD feels it is nerve pain. So far both my oncologist and radiologist are very pleased with the results, and I will mention this to them in 2 weeks when I see them. I am grateful to have made it to this point, but these side effects (?) are taking their toll on my otherwise positive outlook. Can anyone shed some light on these symptoms? God Bless You all. Thanks, Patty

Landranger25's picture
Landranger25
Posts: 208
Joined: Nov 2009

Hi Patty, I am also 6 weeks out from radiation and chemo for SCC back of tongue. I have had ringing in my ears for the last 3 months. During my chemo my hearing was so sensitive to certain noise that I couldn't hardly stand it. (Vacume cleaner so bad my wife only uses it when I am out) I would have to say my tinnitis has diminshed some from it's worst but is still there. Hope somebody farther into recovery than you and I can offer us some good news. Don't let it affect your otherwise positive outlook. There are so many other things to be thankful for after what we have been through. Hang in there.

Mike

pattyanny's picture
pattyanny
Posts: 533
Joined: Jul 2009

I can relate to all you have shared. Yikes! I don't feel so alone. Thank you so much for your reply, and I will stay positive in spite of this of this annoying side effect. Stay strong, and keep in touch, I would like to continue to compare notes. God bless you Landranger!

delnative's picture
delnative
Posts: 452
Joined: Aug 2009

... but my tinnitus is just about gone. I only notice it now and then -- actually, I'm noticing it now, probably because I thought about it. So for me, yes, it got better. I'm just another guy, not an audiologist, so your mileage may vary.

--Jim in Delaware

pattyanny's picture
pattyanny
Posts: 533
Joined: Jul 2009

Thanks so much delnative. I do have an appointment with an audiologist in December. I am so happy you have progressed so far and can help others with your knowledge. I have read many of your blogs, and found them very insightful. God bless! Patty

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network